# SDR 07FDEA02997

- Difficulty date: August 21, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,560 hours, 19,786 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A57241993203
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED REINFORCING ANGLE IN KRUEGER FLAP AREA RT WING.  REPAIR PERFORMED BY REPLACEMENT OF REINFORCEMENT ANGLE IAW SRM 57-41-11.
